MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN MAGNUM THIN CONDOMS 12 CT

CHURCH & DWIGHT CO., INC. TROJAN MAGNUM THIN CONDOMS 12 CT
Model Number 2260064614
Health Effect - Clinical Code Sexually Transmitted Infection (4555)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
An (b)(6) review was received from someone alleging that he has aids and has only one year left to live after a sexual encounter with a woman he met.There is no actual indication of a product malfunction or that the product was even used although it is implied.In the absence of confirmation, this event is reportable based on the allegation of contracting an std/sti.

Brand Name
TROJAN MAGNUM THIN CONDOMS 12 CT
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC.
1851 touchstone drive
south chesterfield VA 23834
Manufacturer Contact
stacey harshaw
469 north harrison street
princeton, NJ 08543
6098067868
MDR Report Key12961791
Report Number2280705-2021-00056
Device Sequence Number6046354
Product Code HIS
UDI-Device Identifier00022600646143
UDI-Public00022600646143
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K895640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2260064614
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale